| Model Number |
269-100-080 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2021
Type of Reportable Event
Malfunction
Event or Problem Description
When the 80mm c/c blade was attached to the screw shank in-situ, the wing beetle clamp that attaches to the screw shank broke away, completely detaching from the blade, and the blade from the screw shank.This caused a delay in surgery.No patient injury reported.
Additional Manufacturer Narrative
The device has not returned.If any additional information is provided, a supplemental report will be submitted.